Archives‎ > ‎

Volume 10, 2016

  1. C. Baginski, J. J. Etayo, G. Gromadzki, E. Martinez; On real forms of a Belyi action on the alternating groups, Albanian J. Math. vol. 10, (2016), no. 1, 3-10
  2. E. Wolf, Eigenvalues of composition combined with differentiation, Albanian J. Math. vol. 10, (2016), no. 1, 11-19
  3. M. Zaatra, A characterization of some Laguerre-Hahn orthogonal polynomials of class one, Albanian J. Math. vol. 10, (2016), no. 1, 21-36
  4. M. Polak, E. Zhupa, Graph based linear error correcting codes, Albanian J. Math. vol. 10, (2016), no. 1, 37-46
  5. B. Shaska and T. Shaska, Mësimdhënia e matematikës  nëpërmjet problemeve klasike, Albanian J. Math. vol. 10, (2016), no. 1. 47-80. 
Subpages (1): 2016-1
Comments